Vol. 7, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Unramified cohomology, integral coniveau filtration and Griffiths groups

Shouhei Ma

Vol. 7 (2022), No. 2, 223–236
Abstract

We prove that the degree k unramified cohomology Hnr k(X, ) of a smooth complex projective variety X with small CH 0(X) has a filtration of length [k2], whose first piece is the torsion part of the quotient of Hk+1(X, ) by its coniveau 2 subgroup, and whose next graded piece is controlled by the Griffiths group Griff k2+1(X) when k is even and is related to the higher Chow group CH (k+3)2(X,1) when k is odd. The first piece is a generalization of the Artin–Mumford invariant (k = 2) and the Colliot-Thélène–Voisin invariant (k = 3). We also give an analogous result for the -cohomology Hdk(X,d()), d = dim X.

Keywords
unramified cohomology, integral coniveau filtration, Griffiths group, $\mathcal H$-cohomology, birational invariant
Mathematical Subject Classification
Primary: 14C15, 14C25, 14F43
Milestones
Received: 12 October 2020
Revised: 23 December 2021
Accepted: 12 January 2022
Published: 13 September 2022
Authors
Shouhei Ma
Department of Mathematics
Tokyo Institute of Technology
Tokyo
Japan